45 years ago, I used hard contact lenses and used them for 15 years. During this time I was also on birth control pills. After the fifteen years, I developed a "greasy film" on the lenses and NOTHING would remove it. My doc at the time told me he found out in his practice that this happened frequently as the pills changed the metabolism in the body and it was my body's way of rejecting the lenses. Now, I'm 70 and just had a cataract removed and a lense put in myh eye. I can't believe it, but it is also getting filmy. Could this be?? I needed to get the cataract off, but I don't know how to deal with this after so long. Any suggestions as to a better outcome??? Thanks
I do not think the same mechanism is operating in the operative eye as with your contact lenses. There are many reasons for blurred or filmy vision after cataract surgery, such as macular edema (fluid in the center of the retina), or posterior capsule opacity (haze which develops in the membrane, or posterior capsule of the original lens, behind the intraocular lens). Both of these issues are easily treatable. A complete exam with your ophthalmologist should reveal the problem.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.